# SDR DALA2021092805843

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,532 hours, 39,635 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 HIDDEN DAMAGE,DURING REMOTION AT SECTION OF RH SIDE PANEL BTW FS: 1440 TO FS: 1530, WAS FOUND CORROSION ON UPPER SKIN. CORRECTIVE ACTION: SUMMARY OF NRC 01000: RH SIDE PANEL BTW FS:1440 TO FS: 1530 WAS REPAIRED. PER. B757-200 SRM. (1961323)
